# SDR CA130709014

- Difficulty date: July 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 31,018 hours
- Engine: Ge CFM567B24
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 3400465040
- Condition: Making Metal
- Location: Accessory
- Part time: 28,592 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTED THE NR 1 ENGINE OIL FILTER BYPASS INDICATION ILLUMINATED JUST PRIOR TO DECENT.  INDICATION WOULD NOT EXTINGUISH WITH THRUST REDUCED RESULTING IN ENGINE BEING SHUTDOWN IAW FOM.  EMERGENCY LANDING WAS REQUESTED AND THE ACFT LANDED UNEVENTFULLY.  UPON INVESTIGATION BY MAINTENANCE IT WAS DISCOVERED THAT A SIGNIFICANT AMOUNT OF MAGNETIC MATERIAL HAD ACCUMULATED ON THE AGB MCD MAGNET.  THE AGB WAS DETERMINED TO HAVE FAILED AND THE ENGINE WAS REPLACED.
